English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On Gowdy vacuum spacetimes

MPS-Authors

Ringström,  Hans
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

3119.pdf
(Preprint), 323KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ringström, H. (2004). On Gowdy vacuum spacetimes. Mathematical Proceedings of the Cambridge Philosophical Society, 136(2), 485-512.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5041-D
Abstract
By Fuchsian techniques, a large family of Gowdy vacuum spacetimes have been constructed for which one has detailed control over the asymptotic behaviour. In this paper we formulate a condition on initial data yielding the same form of asymptotics.